Alert archive / New York / River Flood Warnings in 2022

River Flood Warning 13, NWS Albany, NY

April 7, 2022Montgomery County, Schoharie County, New York

NWS Albany, NY issued this river flood warning at Apr 7, 2022, 11:02 PM EDT for Montgomery County, Schoharie County, New York. It took effect at Apr 8, 2022, 11:00 AM EDT. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2022, 11:02 PM EDT (03:02 UTC)
In effect from
Apr 8, 2022, 11:00 AM EDT
Expired
Apr 8, 2022, 1:24 PM EDT
In force
2 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, NY, Schoharie County, NY

The radar

The Albany radar (KENX), 25 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Schoharie Creek at Breakabeen (BKBN6). The gauge peaked at 13.62 ft at Apr 8, 2022, 6:00 AM EDT.

actionminormoderate5101504/0804/09
Action stage
8 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01350355, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

749 
WGUS41 KALY 080302
FLWALY

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albany NY
1102 PM EDT Thu Apr 7 2022


NYC057-095-081515-
/O.NEW.KALY.FL.W.0013.220408T1500Z-220409T0701Z/
/BKBN6.1.ER.220408T1500Z.220408T1800Z.220409T0100Z.NO/
1102 PM EDT Thu Apr 7 2022

...FLOOD WARNING IN EFFECT FROM FRIDAY MORNING TO EARLY SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Schoharie Creek At Breakabeen.

* WHEN...From Friday morning to early Saturday morning.

* IMPACTS...At 11 feet, Minor flood stage. Water begins to overflow 
  into riverfront fields.

* ADDITIONAL DETAILS...
  - At 10:30 PM EDT Thursday the stage was 7.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 11.5 feet early tomorrow
    afternoon. It will then fall below flood stage late tomorrow
    evening.
  - Flood stage is 11 feet.
  - Flood History...This crest compares to a previous crest of
    11.6 feet on 11/09/1996.
  - http://www.weather.gov/safety/flood

&&

Schoharie Creek
Breakabeen
Flood Stage: 11.0
Observed Stage at Thu 10 pm: 7.7
Forecast:
Fri 2 am 9.4
Fri 8 am 10.5
Fri 2 pm 11.5
Fri 8 pm 11.3
Sat 2 am 9.5
Sat 8 am 7.7
Sat 2 pm 6.6
Sat 8 pm 6.1
Sun 2 am 5.8
Sun 8 am 5.5
Sun 2 pm 5.2

&&

LAT...LON 4271 7439 4265 7424 4250 7433 4254 7448


$$

TAW
2 follow-up statements
852 
WGUS81 KALY 080827
FLSALY

Flood Statement
National Weather Service Albany NY
427 AM EDT Fri Apr 8 2022


NYC057-095-082030-
/O.CON.KALY.FL.W.0013.220408T1500Z-220409T0701Z/
/BKBN6.1.ER.220408T0553Z.220408T1200Z.220408T2118Z.NO/
427 AM EDT Fri Apr 8 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING TO LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Schoharie Creek At Breakabeen.

* WHEN...From this morning to late tonight.

* IMPACTS...At 13.0 feet, There is about a foot of water on low 
  parts of Route 30.

* ADDITIONAL DETAILS...
  - At 4 AM EDT Friday the stage was 12.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:01 AM EDT Friday was 12.5 feet.
  - Forecast...The river is expected to rise to a crest of 13.0
    feet this morning. It will then fall below flood stage late
    this afternoon.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

Schoharie Creek
Breakabeen
Flood Stage: 11.0
Observed Stage at Fri 4 am: 12.5
Fri 8 am 13.0
Fri 2 pm 12.1
Fri 8 pm 10.1
Sat 2 am 7.5
Sat 8 am 6.0
Sat 2 pm 5.2
Sat 8 pm 4.9
Sun 2 am 4.7
Sun 8 am 4.4
Sun 2 pm 4.1
Sun 8 pm 3.8

&&

LAT...LON 4271 7439 4265 7424 4250 7433 4254 7448


$$

IAA
702 
WGUS81 KALY 081724
FLSALY

Flood Statement
National Weather Service Albany NY
124 PM EDT Fri Apr 8 2022

NYC057-095-081830-
/O.CAN.KALY.FL.W.0013.000000T0000Z-220408T1724Z/
/BKBN6.1.ER.220408T0553Z.220408T1001Z.220408T1606Z.NO/
124 PM EDT Fri Apr 8 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Schoharie Creek At Breakabeen.

* ADDITIONAL DETAILS...
  - At 1:01 PM EDT Friday the stage was 10.8 feet and falling.
  - Forecast...The river is expected to fall to 3.8 feet Monday
    morning.
  - http://www.weather.gov/safety/flood

&&

Schoharie Creek
Breakabeen
Flood Stage: 11.0
Observed Stage at Fri 1 pm: 10.8
Forecast:
Fri 2 pm 10.7
Fri 8 pm 9.1
Sat 2 am 7.0
Sat 8 am 5.9
Sat 2 pm 5.5
Sat 8 pm 5.3
Sun 2 am 5.2
Sun 8 am 4.9
Sun 2 pm 4.5
Sun 8 pm 4.2
Mon 2 am 4.0
Mon 8 am 3.8

&&

LAT...LON 4271 7439 4265 7424 4250 7433 4254 7448


$$

SND

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 7, 8:53 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 7, 8:53 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
853 PM EDT Thu Apr 7 2022

.SYNOPSIS...
A large and slow moving storm system will continue to
bring periods of rain and isolated thunderstorms through tonight.
Some of the rain may be locally heavy, leading to minor flooding for
some low lying areas. Behind the departing storm, it will be
seasonably mild for Friday, with a few lingering showers and some
clouds. Cooler and unsettled conditions, with some additional rain
and mountain snow showers, are expected over the weekend. Milder air
is expected to move into the area for next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

UPDATE as of 851 pm EDT...We have expanded the Flood Watch to
include the western and central Mohawk Valley, Hamilton County,
Helderbergs, eastern Greene and easter Ulster Counties until 5
am. This watch will merge with the eastern Catskills and
Schoharie County watch issued earlier. We could some isolated
flash flooding, but the 1-2" of rain has caused the Canajoharie
Creek to flood,and we are receiving some reports of roads
closed in Montgomery County due to poor drainage flooding and
some flooding. An additional 1 to 2 inches of rainfall is
possible in the Watch Area. We are also seeing the elevated
thunderstorms pop up and move into Ulster County ahead of the
frontal boundary and with the wave slowly lifting northward.

Previous near term update...

Periods of rain, locally heavy at times continue along and west
of the Hudson River Valley due to strong upslope flow. The
precipitation has become more showery to the east. The strong
low-level convergence tied to the occluded front and good upper
level support has generated some hourly rainfall rates in excess
of a quarter of an inch and hour. We have had to issue a few
Flood Advisories for the eastern Catskills, Schoharie Valley,
w-central Mohawk Valley into the south/southwest Adirondacks.

A coastal low near southern  NJ early this evening will advance
northward with another surge of moderate to heavy rain with
some thunderstorms between 03Z to 07Z based on the latest CAMs.
We had a couple of elevated thunderstorms PoP up and die off, as
they move in from central NY. Some elevated instability will be
present when the wave approaches and we retooled the area of
thunderstorms. Some of the pcpn may turn to wet snow over the
southern Adirondacks and southern Greens after midnight. The
Flood Watch and Wind Advisory look good for now. We will monitor
if we need to expand the Flood Watch with later updates. Please
see out latest Public Info. Statements with rain and wind
reports. Temps remains in the 40s with some 30s over the higher
terrain of the Adirondacks and southern Greens.

Previous near term...

As of 400 PM EDT...Slow moving frontal boundary,
now located across central New York, continues to slowly head
towards the area. In addition, low pressure continues to develop
along the boundary over Virgina, which will also be slowing
this entire system down even further. Behind the surface system,
a large closed off upper level low is located over the Upper
Midwest. The large scale flow around this system has been
allowing for a strong south to southeast flow at all levels.
KENX VWP shows southeast winds of 40-50 kts around 4-5 kft above
the ground level.

MRMS imagery shows rainfall has become widespread across most of
the forecast area. The rainfall is starting to become steadier
and heavier, especially for western parts of the area. One-hour
rainfall totals on the NYS Mesonet are mainly one tenth of an
inch or less, so most of the rain is light. However, there are
some heavier pockets, mainly for the Mohawk Valley, Adirondacks
and Catskills, where some totals are getting close to a quarter
inch per hour.

As the large-scale forcing increases over the area, the rainfall
will continue to become steadier and heavier for this evening
and into the first part of the overnight. This will be
especially true for the Catskills and southern Adirondacks,
where the strong s-se flow will upslope the terrain, locally
enhancing the precip. Hi-res CAMs suggest a band of the heaviest
rainfall will be lifting southwest to northeast across the area
just ahead of the advancing boundary during the late evening
hours. Rainfall rates may be high enough to cause minor flooding
of small streams, urban and low lying areas within this
rainfall. This will be especially true with the high terrain of
the Catskills and a Flood Watch for potential flash flooding has
been issued for that area.

With the strong southeasterly jet in place, there may be some
downslope winds that occur across the Taconics, Greens and
northern Berkshires for late this afternoon into this evening.
This will be especially true before the precip becomes
heavier/steadier, as any breaks in the precip could help allow
for some gusty winds to occur. Winds are already gusting over 35
mph in that areas and some gusts up to 50 mph can't be ruled
out, which may lead to some downed trees and power lines. A Wind
Advisory is in effect for these typical areas where the wind
channels and downslopes through the terrain.

While a strong surface inversion will be in place, some elevated
instability may allow for some rumbles of thunder. Have included
a slight to low chance for thunder across much of the area for
this evening. While storms may produce some greater rainfall
rates, no threats for damaging winds or hail are expected due to
limited instability and the stable layer in place near the
surface.

Steady rainfall will taper off from southwest to northeast by
the late night hours. Temps will be fairly steady in the 40s
through the evening and will fall to mid 30s to mid 40s by the
late night hours.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Our region will behind the frontal system for Friday, but still
ahead of the approaching upper level low. As a result, it will
be fairly mild for Friday with daytime highs in the 50s for most
spots (some 40s in the highest terrain). While a few showers
can't be ruled out late in the day, most of Friday should be dry
with some partial sunshine.

Large upper level will continue to slowly shift eastward for
Friday night into Saturday. In addition, a wave of low pressure
will be developing across the northern mid-Atlantic and will be
moving northeast. Some organized areas of showers look to impact
the region for late Friday night into much of Saturday, as the
low slides across the area. This will allow for cloudy and cool
conditions as well. Some high terrain areas may see some wet
snow mix in, but any accumulation looks fairly limited. Lows on
Friday night will be in the 30s, with highs on Saturday in the
mid 40s to mid 50s.

The upper level low will move across the area by Saturday night.
Some additional cyclonic flow rain and mountain snow showers
will continue, although coverage looks mainly scattered and
intensity of precip will be fairly light. Lows look to fall into
the mid 30s for valley areas, with upper 20s to low 30s for the
high terrain.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The extended forecast will begin cool and somewhat unsettled as an
upper level low pressure area over the northeast CONUS slowly exits
eastward across the Canadian Maritimes. Scattered showers will be a
possibility on Sunday, with some snow showers possible over the
north country and higher terrain early in the day where a small
accumulation could even occur. Temperatures Sunday will be below
normal, with highs in the 40s to lower 50s.

A ridge of high pressure will bring dry, sunny weather on Monday
with near seasonable temperatures in the 50s.  The forecast becomes
more uncertain after Monday as mid-level ridging develops over the
eastern CONUS while a low level frontal boundary sets  up across
northern New York and New England. There are some model differences
on how far north the front will be on Tuesday and Wednesday, with
the GFS and GEFS indicating that the front will be close enough to
our area for a period of showers Monday night, with more scattered
showers possible Tuesday and Wednesday. The ECMWF is just a bit
farther north which would allow for a dryer, warmer forecast.  A
further complication will be that all models hint at the potential
for a backdoor cold frontal passage Wednesday or Thursday as surface
high pressure builds across eastern Canada.  So a blended forecast
approach would seem to be appropriate for Tuesday and Wednesday with
mild temperatures and a small chance for showers each day. How mild
/ warm temperatures get is still uncertain. Thursday the chance of
showers increases as a cold front will approach from the west.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
Low pressure tracking up the east coast will bring widespread
rain to the TAF sites tonight with periods of heavy rain,
heaviest from around 04z to 10z. Conditions will be slowly
trending from MVFR to IFR through the night with cigs below 1000
feet and vsbys below 3 miles after midnight. South-southeasterly
winds of 40 to 50 kts will occur around 2000 feet and higher
through this evening resulting in areas of low-level wind shear.

The storm will pull off to the east Friday morning, with rain
ending around 12z followed by gradually improving conditions.
Cigs will rise back above 3000 feet by late morning along with
some breaks of sunshine possible. Winds will be from the
southeast at 10 kts or less tonight shifting to north, then
west-northwest at 5 to 15 kts during the day Friday.

Outlook...

Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: High Operational Impact. Likely SHRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Soaking rainfall will continue for this evening into tonight.
The rainfall should end during the late night hours. During the
day on Friday, RH values will lower down to 45 to 60 percent
across the area. Westerly winds will be 5 to 10 mph. A few
additional showers can't be ruled out. It will continue to
unsettled into the weekend. Cool weather is expected on Saturday
with some more light rain showers. RH values will remain above
50 percent with light westerly winds.

&&

.HYDROLOGY...
A slow moving frontal boundary and wave of low pressure will
continue to bring periods of rainfall through tonight. Rainfall
will taper off from southwest to northeast during the late
night hours. The heaviest rainfall will likely be between 8 PM
and 2 AM tonight, when rainfall rates may exceed 0.25 inch per
hour. Some locally higher totals are possible across the high
terrain, where upslope will enhanced the precipitation. Storm
total rainfall amounts will 1 to 2 inches for most valley areas,
with some high terrain areas receiving up to four inches
(especially the eastern Catskills).

This rainfall will allow for ponding of water on roadways, as
well as in urban, low lying and poor drainage areas. Some small
streams may reach bankfull and could even go into flood across
the high terrain. There is a marginal to slight risk for flash
flooding. Based on this, a Flood Watch for flash flooding has
been issued for parts of the eastern Catskills through the late
night hours. While rises are expected on larger rivers, most main
stem rivers are not expected to reach flood stage at this time.
A brief period of minor flooding can't be ruled out on parts of
the Catskills creeks or on the Sacandaga River in the southern
Adirondacks.

Although some showers are expected Friday into the weekend,
any rainfall will be lighter and rivers and streams will be
receding.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Wind Advisory until 2 AM EDT Friday for NYZ054.
     Flood Watch until 5 AM EDT Friday for NYZ033-038>040-047-048-
     051-058-059-063-064-082.
MA...Wind Advisory until 2 AM EDT Friday for MAZ001.
VT...Wind Advisory until 2 AM EDT Friday for VTZ013.

&&

SYNOPSIS...Frugis/Wasula
NEAR TERM...Frugis/Wasula
SHORT TERM...Frugis
LONG TERM...MSE
AVIATION...MSE
FIRE WEATHER...Frugis
HYDROLOGY...Frugis
Hazardous weather outlook, Apr 7, 8:38 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
838 PM EDT Thu Apr 7 2022

CTZ001-013-MAZ025-NYZ032-041>043-049-050-052-053-060-061-065-066-083-
084-VTZ014-015-081100-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Northern Herkimer-Northern Saratoga-Northern Warren-
Northern Washington-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Western Columbia-Eastern Columbia-
Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-Western Windham-Eastern Windham-
838 PM EDT Thu Apr 7 2022

This Hazardous Weather Outlook is for northwestern Connecticut,
southern Berkshires in western Massachusetts, the Lake George
Saratoga Region, central and southern Taconics, Capital District, mid
Hudson Valley of western Columbia and western Dutchess Counties, and
northern Herkimer County in eastern New York and Windham County in
southern Vermont.

.DAY ONE...Tonight.

A slow moving storm system will bring periods of rain and isolated
thunderstorms to the region tonight. Some of the rainfall may be
moderate to heavy at times, which may result in ponding of water in
urban, low lying and poor drainage areas. There is a marginal risk
for flash flooding for the area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should send any rainfall amounts or reports of flooding to
the National Weather Service at Albany.

MAZ001-NYZ054-VTZ013-081100-
Northern Berkshire-Eastern Rensselaer-Bennington-
838 PM EDT Thu Apr 7 2022

...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northern Berkshire County in
western Massachusetts, eastern Rensselaer County in eastern New York
and Bennington County in southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A slow moving storm system will bring periods of rain and isolated
thunderstorms to the region tonight. Some of the rainfall may be
moderate to heavy at times, which may result in ponding of water in
urban, low lying and poor drainage areas. There is a marginal risk
for flash flooding for the area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay wind damage reports or
rainfall amounts to the National Weather Service in Albany New York.

NYZ033-038>040-047-048-051-058-059-063-064-082-081100-
Hamilton-Southern Herkimer-Southern Fulton-Montgomery-Schoharie-
Western Schenectady-Western Albany-Western Greene-Eastern Greene-
Western Ulster-Eastern Ulster-Northern Fulton-
838 PM EDT Thu Apr 7 2022

...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT FRIDAY...

This Hazardous Weather Outlook is for the western and central Mohawk
Valley, the Helderbergs, eastern Greene, eastern Ulster and Hamilton
Counties in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay rainfall amounts and
flooding to the National Weather Service in Albany New York.

In the hours before

Local storm report, Apr 7, 10:02 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1002 PM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HEAVY RAIN       CATSKILL                42.22N  73.87W
04/07/2022  M1.59 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

0932 PM     HEAVY RAIN       COLONIE                 42.73N  73.84W
04/07/2022  M1.01 INCH       ALBANY             NY   WEATHERNET6

            WEATHERNET6

0950 PM     HEAVY RAIN       GALWAY                  43.01N  74.08W
04/07/2022  M2.21 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

0954 PM     HEAVY RAIN       AMSTERDAM               42.95N  74.20W
04/07/2022  M2.04 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

0955 PM     HEAVY RAIN       DELMAR                  42.63N  73.82W
04/07/2022  M1.14 INCH       ALBANY             NY   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY2202827
EVENT NUMBER ALY2202828
EVENT NUMBER ALY2202829
EVENT NUMBER ALY2202830
EVENT NUMBER ALY2202831

DBT
Local storm report, Apr 7, 10:04 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1004 PM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HEAVY RAIN       STONE RIDGE             41.84N  74.15W
04/07/2022  M3.17 INCH       ULSTER             NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2202832

KL
Local storm report, Apr 7, 10:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1039 PM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       2 S HURLEY              41.88N  74.06W
04/07/2022  M3.16 INCH       ULSTER             NY   COCORAHS

&&

EVENT NUMBER ALY2202833

KL
Local storm report, Apr 7, 10:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1041 PM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HEAVY RAIN       AMSTERDAM               42.96N  74.20W
04/07/2022  M2.60 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1005 PM     HEAVY RAIN       FONDA                   42.97N  74.37W
04/07/2022  M2.38 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1011 PM     HEAVY RAIN       RED HOOK                42.02N  73.88W
04/07/2022  M2.08 INCH       DUTCHESS           NY   WEATHERNET6

            WEATHERNET6

1012 PM     HEAVY RAIN       PISECO                  43.39N  74.57W
04/07/2022  M2.50 INCH       HAMILTON           NY   WEATHERNET6

            WEATHERNET6

1014 PM     HEAVY RAIN       CATSKILL                42.22N  73.87W
04/07/2022  M2.11 INCH       GREENE             NY   WEATHERNET6

            WEATHERNET6

1017 PM     HEAVY RAIN       DELMAR                  42.63N  73.82W
04/07/2022  M1.30 INCH       ALBANY             NY   WEATHERNET6

            WEATHERNET6

1019 PM     HEAVY RAIN       PORT EWEN               41.91N  73.98W
04/07/2022  M3.00 INCH       ULSTER             NY   WEATHERNET6

            WEATHERNET6

1026 PM     HEAVY RAIN       AMSTERDAM               42.95N  74.20W
04/07/2022  M2.17 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1028 PM     HEAVY RAIN       CLIFTON PARK            42.84N  73.78W
04/07/2022  M1.61 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY2202834
EVENT NUMBER ALY2202835
EVENT NUMBER ALY2202836
EVENT NUMBER ALY2202837
EVENT NUMBER ALY2202838
EVENT NUMBER ALY2202839
EVENT NUMBER ALY2202840
EVENT NUMBER ALY2202841
EVENT NUMBER ALY2202842

KL
Local storm report, Apr 7, 10:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1059 PM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            3 SSW SAUGERTIES        42.04N  73.97W
04/07/2022                   ULSTER             NY   DEPT OF HIGHWAYS

            ROAD CLOSURE ON U.S. 9W BETWEEN GLASCO TPKE AND OLD
            STAGE RD DUE TO FLOODING

&&

EVENT NUMBER ALY2202843

KL
Local storm report, Apr 7, 11:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1102 PM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HEAVY RAIN       SARATOGA SPRINGS        43.08N  73.78W
04/07/2022  M1.68 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1032 PM     HEAVY RAIN       RED HOOK                42.02N  73.88W
04/07/2022  M2.08 INCH       DUTCHESS           NY   WEATHERNET6

            WEATHERNET6

1037 PM     HEAVY RAIN       JEFFERSON               42.49N  74.60W
04/07/2022  M2.00 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1041 PM     HEAVY RAIN       AMSTERDAM               42.95N  74.20W
04/07/2022  M2.26 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1046 PM     HEAVY RAIN       RICHMONDVILLE           42.63N  74.59W
04/07/2022  M2.45 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1046 PM     HEAVY RAIN       FONDA                   42.97N  74.37W
04/07/2022  M2.55 INCH       MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1047 PM     HEAVY RAIN       CLIFTON PARK            42.84N  73.78W
04/07/2022  M1.79 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1053 PM     HEAVY RAIN       GALWAY                  43.01N  74.08W
04/07/2022  M2.66 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1053 PM     HEAVY RAIN       CORINTH                 43.24N  73.83W
04/07/2022  M1.92 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1058 PM     HEAVY RAIN       DELMAR                  42.63N  73.82W
04/07/2022  M1.55 INCH       ALBANY             NY   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY2202844
EVENT NUMBER ALY2202845
EVENT NUMBER ALY2202846
EVENT NUMBER ALY2202847
EVENT NUMBER ALY2202848
EVENT NUMBER ALY2202849
EVENT NUMBER ALY2202850
EVENT NUMBER ALY2202851
EVENT NUMBER ALY2202852
EVENT NUMBER ALY2202853

KL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:54 PM EDTAreal Flood WarningALYFulton, Montgomery, Schoharie8 hr
Apr 7, 9:02 PM EDTAreal Flood WarningALYGreene, Ulster12 hr
Apr 7, 9:24 PM EDTAreal Flood AdvisoryALYDutchess83 min
Apr 7, 9:30 PM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Schenectady and 1 more6 hr
Apr 7, 9:55 PM EDTAreal Flood WarningALYAlbany, Greene, Montgomery, Schenectady, Schoharie11 hr
Apr 7, 10:10 PM EDTRiver Flood WarningALYHamilton24 hr
Apr 7, 10:18 PM EDTRiver Flood WarningALYUlster13 hr
Apr 7, 10:26 PM EDTRiver Flood WarningALYUlster22 hr
Apr 7, 10:40 PM EDTRiver Flood WarningALYHerkimer6 hr
Apr 7, 10:47 PM EDTAreal Flood WarningALYDutchess4 hr
Apr 7, 10:49 PM EDTRiver Flood WarningALYMontgomery, Schenectady, Schoharie27 hr
Apr 7, 10:56 PM EDTRiver Flood WarningALYSchoharie16 hr
Apr 7, 10:59 PM EDTAreal Flood WarningALYFulton, Hamilton, Saratoga, Warren6 hr
Apr 7, 11:36 PM EDTRiver Flood WarningALYUlster17 hr
Apr 7, 11:44 PM EDTAreal Flood AdvisoryALYDutchess4 hr
Apr 8, 12:22 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington4 hr
Apr 8, 12:48 AM EDTAreal Flood AdvisoryALYSaratoga, Schenectady3 hr
Apr 8, 2:01 AM EDTRiver Flood WarningALYGreene, Schoharie3 hr
Apr 8, 4:42 AM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga42 hr
Apr 8, 6:12 AM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady19 hr
Apr 8, 8:19 AM EDTRiver Flood WarningALYSaratoga, Warren17 hr
Apr 8, 10:03 AM EDTRiver Flood WarningALYWarren8 hr
Apr 8, 10:24 AM EDTRiver Flood WarningALYDutchess23 hr
Apr 8, 10:33 AM EDTRiver Flood WarningALYSaratoga, Washington25 hr
Apr 8, 10:35 AM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida6 hr
Apr 8, 2:53 PM EDTRiver Flood WarningALYHerkimer, Oneida33 hr

Nearby

River Flood Warnings in New York, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.